# SDR YENA20130711148

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 18,653 hours, 6,200 cycles
- Engine: Iae V2527A5
- Engine time: 18,653 hours, 6,200 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NR 1 ENGINE FAILURE OCCURED AT BRAKE RELEASE, APPROX 20 KNOTS BELOW VMCG.  FLIGHT CREW PERFORMED A REJECTED TAKEOFF.  R & R NR 1 ENGINE IAW AMM 71-00-20-000-04A, ALL OPS CHECKS AND HIGH POWER ASSURANCE RUNS WITHIN LIMITS.
